# SDR SWAA2021030351880

- Difficulty date: February 28, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 62,834 hours, 37,312 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR SLIDE HAS COME OUT OF NORMAL POSITION. / REPOSITION AFT SERVICE DOOR SLIDE STILL ON DOOR REF SIP
